# SDR HNAA2023022800055

- Difficulty date: February 27, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 50,187 hours, 47,695 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 LEAK EICAS MSG APPEARED IN FLIGHT.  INSPECTED #2 BLEED LEAK AND FOUND #2 PYLON Y-DUCT LEAKING AT IDLE. TIGHTENED ALL DUCT CLAMPS AND GROUND RAN A/C AT POWER FOR OPS CHECK REF AMM 36-00-00-700-803-A. OPS CHECK GOOD AT THIS TIME.
